# SDR DALA2017083106481

- Difficulty date: August 22, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,916 hours, 53,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING FLAP TRAILING EDGE HAS DAMAGE APROX 6 INCHES OUTBOARD OF FUSELAGE. COMPLIED WITH IAW ERA 56-1321-14, REV ORIGINAL, SECTION 2. REPLACED THE TRAILING EDGE WEDGE IAW DRAWING 5935966.
